# SDR 2001FA0000541

- Difficulty date: October 26, 2001
- Submitted: October 26, 2001
- Operation: General aviation
- Aircraft: N958SD
- Make and model: Doug 600N
- Aircraft serial: RN018
- Aircraft time: 2,219 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Angle
- Part number: 500N31296
- Condition: Cracked
- Location: Tail Boom
- Part time: 2,219 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE RT UPPER TAILBOOM MOUNT WE FOUND P/N 500N3129-6 ANGLE CRACKED. TO INSPECT, YOU MUST REMOVE THE RIVETED CLOSURE ,ON THE SIDE OF THE FUSELAGE. WE HAVE FOUND CRACKS ,ON ALL 3, OF OUR 600N MODELS.
